# SDR AALA20090226TUL25

- Difficulty date: February 13, 2009
- Submitted: May 28, 2009
- Operation: Air carrier
- Aircraft: N566AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49348
- Aircraft time: 69,237 hours, 30,677 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SEAT TRACK LUG EAR AT STATION 579 IS BROKEN OFF, INSTALLED REPAIR PLUG PER SRM 53-05 FIGURE 4A.
